Advanced search
Start date
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Improving the averaging theory for computing periodic solutions of the differential equations

Full text
Llibre, Jaume [1] ; Novaes, Douglas D. [1, 2]
Total Authors: 2
[1] Univ Autonoma Barcelona, Dept Matemat, E-08193 Barcelona, Catalonia - Spain
[2] Univ Estadual Campinas, Dept Matemat, BR-13083859 Campinas, SP - Brazil
Total Affiliations: 2
Document type: Journal article
Source: ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK; v. 66, n. 4, p. 1401-1412, AUG 2015.
Web of Science Citations: 9

For we consider differential systems of the form x' = F-0(t,x) + Sigma(m)(i=1) epsilon F-i(i)(t,x) + epsilon Rm+1(t,x,epsilon), where F-i: R x D -> R-n and R : R x D x(-epsilon(0), epsilon(0)) -> R-n are c(m+1) functions, and T-periodic in the first variable, being D an open subset of R-n, and epsilon a small parameter. For such system, we assume that the unperturbed system x' = F-0(t, x) has a k-dimensional manifold of periodic solutions with k <= n. We weaken the sufficient assumptions for studying the periodic solutions of the perturbed system when vertical bar epsilon vertical bar > 0 is sufficiently small. (AU)

FAPESP's process: 13/16492-0 - Averaging Theory for studying the periodic solutions of the differential systems and its applications
Grantee:Douglas Duarte Novaes
Support type: Scholarships abroad - Research Internship - Doctorate